advertisement
Question
Posted by: C Alen | 2010/09/27

underactive thyroid

since being on eltroxin (six months) blood pressure has
gone up. very high. it was normal, is this due to eltroxin?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo C
Has your eltroxin blood levels been checked. If you are taking in a too high dose it may cause increased blood pressure.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/09/27

Hallo C
Has your eltroxin blood levels been checked. If you are taking in a too high dose it may cause increased blood pressure.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement